×

zbMATH — the first resource for mathematics

Über das Produkt von Intervallpolynomen. (German) Zbl 0301.65025

MSC:
65G50 Roundoff error
65H05 Numerical computation of solutions to single equations
41A10 Approximation by polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Apostolatos, N., Kulisch, U.: Grundlagen einer Maschinenintervallarithmetik. Computing2, 89–104 (1967). · Zbl 0159.21203 · doi:10.1007/BF02239180
[2] Hansen, E. (Hrsg.): Topics in interval analysis. Oxford: Clarendon Press 1969. · Zbl 0185.40002
[3] Kansy, K.: Ableitungsverträgliche Verallgemeinerung der Intervallpolynome. (Ber. Ges. Math. Datenverarbeitung Nr. 70.) Bonn: 1973. · Zbl 0263.65052
[4] Krückeberg, F.: Numerische Intervallrechnung und deren Anwendung. Manuskript; Bonn: 1966.
[5] Krückeberg, F.: Zur numerischen Lösung von Integralgleichungen mit elektronischen Datenverarbeitungsanlagen. Sitzungsberichte der Berliner Math. Ges.1967–68, 52.
[6] Krückeberg, F.: Ordinary differential equations. In [2]. 91–97.
[7] Moore, R. E.: Functional analysis for computers. In: Funktionalanalytische Methoden der numerischen Mathematik (Collatz, L., Unger, H., Hrsg.), S. 113–126. Basel: Birkhäuser 1969. · Zbl 0209.46504
[8] Moore, R. E.: Funktionalanalysis für Rechenanlagen. Math. Forschungsinstitut Oberwolfach, Tagungsbericht 23/1967, S. 2–3.
[9] Moore, R. E.: Interval analysis. Englewood Cliffs: Prentice Hall 1966. · Zbl 0176.13301
[10] Moore, R. E.: Introduction to algebraic problems. In [2], 3–9.
[11] Moore, R. E.: Introduction to continuous problems. In [2], 67–73.
[12] Nickel, K.: Über die Notwendigkeit einer Fehlerschranken-Arithmetik für Rechenautomaten. Numer. Math.9, 69–79 (1966). · Zbl 0154.41905 · doi:10.1007/BF02165231
[13] Ratschek, H.: Die binären Systeme der Intervallarithmetik. Computing6, 295–308 (1970). · Zbl 0222.65003 · doi:10.1007/BF02238814
[14] Ratschek, H.: Die Subdistributivität der Intervallarithmetik. Z. Angew. Math. Mech.51, 189–192 (1971). · Zbl 0214.40902 · doi:10.1002/zamm.19710510305
[15] Ratschek, H.: Teilbarkeitskriterien der Intervallarithmetik. J. Reine Angew. Math.252, 128–138 (1972). · Zbl 0237.65032 · doi:10.1515/crll.1972.252.128
[16] Ratschek, H.: Ergebnisse einer Untersuchung über die Struktur von Intervallpolynomen. (Ber. Ges. Math. Datenverarbeitung Nr. 52.) Bonn: 1972. · Zbl 0237.65033
[17] Ratschek, H.: Gleichheit von Produkt und Formalprodukt bei Intervallpolynomen. Computing10, 245–254 (1972). · Zbl 0251.65037 · doi:10.1007/BF02316911
[18] Ratschek, H.: Intervallarithmetik mit Zirkel und Lineal. Elem. Math.28, 93–96 (1973). · Zbl 0277.65022
[19] Sunaga, T.: Theory of an interval algebra and its application to numerical analysis. RAAG memoirs2, 29–46 (1958). · Zbl 0176.13201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.